Sh:725

Bib entry
@article{Sh:725,
 author = {Mildenberger, Heike and Shelah, Saharon},
 title = {{On needed reals}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {141},
 year = {2004},
 pages = {1--37},
 issn = {0021-2172},
 doi = {10.1007/BF02772209},
 mrclass = {03E17 (03D28 03E40)},
 mrnumber = {2063023},
 mrreviewer = {Peter Elia\v{s}},
 doi = {10.1007/BF02772209},
 note = {\href{https://arxiv.org/abs/math/0104276}{arXiv: math/0104276}},
 arxiv_number = {math/0104276}
}